# SDR FDEA201602240682

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 85,780 hours, 36,220 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: R4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 LOWER CORNER HAS CRACK.  REMOVED CRACK & INSTALLED DOUBLER.
